1 doctor weighed in:

Why my vaginal feel itchy after taking monistat?

1 doctor weighed in
Dr. Darrin Cunningham
Obstetrics & Gynecology

In brief: Self diagnosed?

Did you self diagnose your yeast infection? It may not have been a yeast infection.
Or you could be sensitive to some component in the cream. Or, if it was yeast, the skin can still be irritated even tho the yeast has been killed back. It can take a week or two for the symptoms to subside.

In brief: Self diagnosed?

Did you self diagnose your yeast infection? It may not have been a yeast infection.
Or you could be sensitive to some component in the cream. Or, if it was yeast, the skin can still be irritated even tho the yeast has been killed back. It can take a week or two for the symptoms to subside.
Dr. Darrin Cunningham
Dr. Darrin Cunningham
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors